# SDR SWAA2021101115448

- Difficulty date: September 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 621FB
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 621FB, RT WING  EVALUATED AND FOUND WITHIN LIMITS IAW SRM 57-41-01-2R-1, REPAIR 1, TABLE 202, PARA 4.D.   REMOVED DAMAGE, PREPARED AND DRIED REPAIR AREA AND REMOVED STRIP  IAW SRM 51-70-04-2R-6 PAR.4 A TO D AND SRM 57-41-01-2R-6 REPAIR 6 PAR.4.B.  REPAIRED ACCESS PANEL 621FB IAW SRM 51-70-04-2R-6, REPAIR 6.
